# SDR MASA2010030200189

- Difficulty date: March 2, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 23,157 hours, 21,452 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOP ON APPROACH.  INSPECTED NOSE GEAR AREA AND PERFORMED OP CHECK OF NWS, OP GOOD.
